# SDR AUS20031032

- Difficulty date: September 15, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E6605
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN AREA OF FOURTH THREAD AT THE 2 O'CLOCK POSITION. CRACK LENGTH APPROXIMATELY 25.4MM (1IN).
